MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS PAC, CUSTOM ACS UNIVERSAL SET-UP JRSU11G

AMERICAN CONTRACT SYSTEMS PAC, CUSTOM ACS UNIVERSAL SET-UP JRSU11G
Model Number JRSU11G
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report is not available for evaluation.American contract systems is the manufacturer of the universal setup pack jrsu11g.The complaint component medtronic cautery pencil, part number e2516nhsb is manufactured by covidien (fda registration 1717344).The bovie pen is supposed to be holstered once it is powered on, as it creates heat.The bovie pen was not holstered while not in use.We have determined the injury occurred due to user error at the hospital.Because of this determination, a scar was not issued to the supplier of the bovie pen.This product incident is documented in the acs complaint database as 23-075 and adverse event assessment is identified as record ch-dt-2023-a1-20.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or has caused serious injury.
 
Event or Problem Description
A bovie pencil from universal set-up pack activated on its own when the plug was inserted into the robot.The patient was already prepped and draped for the procedure, no one was utilizing the bovie pencil at that time.The staff heard a buzzing sound and immediately realized it was the bovie pencil.The nurse pulled the plug, and the scrub tech threw device off the sterile field.Unfortunately, the patient was already burned.

Brand Name
PAC, CUSTOM ACS UNIVERSAL SET-UP JRSU11G
Common Device Name
PAC, CUSTOM ACS UNIVERSAL SET-UP JRSU11G
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS
jackson pointe commerce
4050 jackson pointe court
zelienople PA 16063
Manufacturer (Section G)
AMERICAN CONTRACT SYSEMS
jackson's pointe commerce park
4050 jackson pointe court
zelienople PA 16063
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17167954
Report Number3011389083-2023-00001
Device Sequence Number5578161
Product Code LRO
UDI-Device Identifier00191072140548
UDI-Public00191072140548
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJRSU11G
Device Catalogue NumberJRSU11G
Device Lot Number893231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown